MathSciNet Relay Station
MathSciNet bibliographic data
MR1840113 (2002j:53035) 53C20 (53C21 53C44)
Skinner, Dale N. Negatively pinched 3-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3069–3077 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement